# SDR UALA2010040501122

- Difficulty date: April 4, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 66,872 hours, 25,131 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Unlock Solenoid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR DOOR OPEN.  REPLACED SEQUENCE VALVE, RELEASE ACT, SAFETY VALVE, DOOR ACTUATOR, NO HELP. WILL CONTINUE TO TROUBLESHOOT. ABLE TO GET RT MLG DOOR UNLOCK LIGHT TO ILLUMINATE CONTINUOSLY, THEN DOOR WOULD MOVE CLOSE WITH SWITCH HELD BY DISCONNECTING NLG DOOR ACTUATOR UNLOCK SOLENOID & LT MLG DOOR ACTUATOR UNLOCK.  BUT THE DOOR WOULD NOT COMPLETELY LOCK. RT MLG DOOR WOULD ONLY LOCK CLOSED BY CYCLING GEAR HANDLE (UP-OFF-DOWN WITH L-R HYD SYS PRESSURIZED. FOUND NLG DOOR ACTUATOR UNLOCK SOLENOID CONNECTOR D2454 DAMAGED. REPLACED CONNECTOR. FOUND RT MLG POSITION ACTUATOR BYPASSING, CAUSING EXTEND & RETRACT FUSES TO SET. REPLACED RT MLG POSITION ACTUATOR. BLED AND OP CHECKED GOOD. CHECKED VALVE FOR PROPER CONFIGURATION, VALVE IS PROPERLY CONFIGURED.  OK FOR SERVICE.
